# SDR COOSDR02107

- Difficulty date: April 30, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N1910
- Make and model: Boeing 727-23
- Aircraft serial: 19385
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 6516312132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, STA 294.5 FAIL SAFE CHORD CRACKED.
